# SDR AALA201912099004

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 55,556 hours, 32,482 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON LANDING AUTOBRAKE SYSTEM FAILED. MAINTENANCE TROUBLESHOT IAW TSM 32-42-00-810-817-A. PERFORMED FUNCTIONAL TEST OF TACHOMETER 1. NO DEFECT NOTED. CHECKED FAULT MESSAGES AND FOUND TO BE SPURIOUS. ACCOMPLISHED VISUAL INSPECTION OF TACH 1 DRIVE MECHANISM. NO DEFECT NOTED. OK FOR SERVICE.
